Alert archive / Massachusetts / Small Craft Advisories in 2018
Small Craft Advisory 162, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Dec 7, 2018, 10:21 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2018, 10:21 AM EST (15:21 UTC)
- Expired
- Dec 7, 2018, 3:17 PM EST
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
227 WHUS71 KBOX 071521 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1021 AM EST Fri Dec 7 2018 ANZ236-072200- /O.NEW.KBOX.SC.Y.0162.181207T1521Z-181207T2200Z/ Narragansett Bay- 1021 AM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 5 PM EST this afternoon. * WINDS AND SEAS...Northwest winds 10 to 15 kt with gusts up to 25 kt. Waves Around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ232>234-072330- /O.EXT.KBOX.SC.Y.0160.000000T0000Z-181208T0000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay- 1021 AM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 10 to 15 kt with gusts up to 30 kt. Seas 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ230-072330- /O.EXT.KBOX.SC.Y.0160.000000T0000Z-181208T0000Z/ Boston Harbor- 1021 AM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds around 15 kt with gusts up to 30 kt. Waves Around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-072330- /O.CON.KBOX.SC.Y.0160.000000T0000Z-181208T2300Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1021 AM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ256-072330- /O.CON.KBOX.SC.Y.0160.000000T0000Z-181208T0700Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1021 AM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-072330- /O.CON.KBOX.SC.Y.0160.000000T0000Z-181208T0000Z/ Rhode Island Sound-Block Island Sound- 1021 AM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-072330- /O.CON.KBOX.SC.Y.0160.000000T0000Z-181208T1400Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 1021 AM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-251-072330- /O.CON.KBOX.SC.Y.0160.000000T0000Z-181208T0700Z/ Cape Cod Bay-Massachusetts Bay and Ipswich Bay- 1021 AM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
1 follow-up statement
122 WHUS71 KBOX 072017 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 317 PM EST Fri Dec 7 2018 ANZ230-232>234-072130- /O.CAN.KBOX.SC.Y.0160.000000T0000Z-181208T0000Z/ Boston Harbor-Nantucket Sound-Vineyard Sound-Buzzards Bay- 317 PM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. Northwest winds 10 to 15 kts are expected, with gusts to 20 kt. For Boston Harbor waves around 1 foot, elsewhere seas 2 to 4 feet subsiding. $$ ANZ236-072130- /O.CAN.KBOX.SC.Y.0162.000000T0000Z-181207T2200Z/ Narragansett Bay- 317 PM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. Northwest winds 10 to 15 kts are expected, with a few gusts to 20 kts possible into early this evening. Waves 1 to 2 feet. $$ ANZ254-255-080430- /O.EXT.KBOX.SC.Y.0160.000000T0000Z-181208T1400Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 317 PM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ256-080430- /O.EXT.KBOX.SC.Y.0160.000000T0000Z-181208T0600Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 317 PM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-080000- /O.EXT.KBOX.SC.Y.0160.000000T0000Z-181208T0000Z/ Cape Cod Bay- 317 PM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-080430- /O.EXT.KBOX.SC.Y.0160.000000T0000Z-181208T1200Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 317 PM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ251-080430- /O.EXT.KBOX.SC.Y.0160.000000T0000Z-181208T0600Z/ Massachusetts Bay and Ipswich Bay- 317 PM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-080000- /O.CON.KBOX.SC.Y.0160.000000T0000Z-181208T0000Z/ Rhode Island Sound-Block Island Sound- 317 PM EST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 7:17 AM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Dec 7, 7:17 AM EST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
717 AM EST Fri Dec 7 2018
.SYNOPSIS...
Blustery and colder conditions will move in today behind a
departing cold front. A secondary cold front will provide a
reinforcing surge of cold air Saturday evening and may be
accompanied by scattered snow showers across northern
Massachusetts. Not as cold and less wind Sunday as high
pressure builds over southern New England. Cold dry weather
lingers into the middle of next week with ocean effect snow
showers possible for Cape Cod Monday into Tuesday.
&&
.NEAR TERM /UNTIL 5 PM THIS AFTERNOON/...
7 AM update...
Cold front sweeping across southern New England at 7 AM with
post frontal airmass now overspreading CT and western MA with a
wind shift to the NW and gusts up to 30 mph. This will be the
beginning of several days of below normal cold temps. Mostly
sunny conditions expected in the post frontal airmass with
occasional lake effect cloudiness spilling over the Berkshires
into western MA/CT from time to time. No major changes to
previous forecast. Earlier discussion below.
===============================================================
A cold front across the Hudson Valley into eastern PA will
steadily shift E during this morning. Most of the moisture
associated with a weak trough pushed offshore earlier this
morning, though a few snow showers linger across the southern
waters into Martha's Vineyard and Nantucket through around 8
AM. Winds will shift from W to NW during the morning as high
pressure builds W of the region.
Noting another batch of arctic air working across the region
today as H85 temps drop to -9C to -14C by midday, with the
coldest air across central and western areas. So, even though
skies will become mostly clear by midday, it will be cold. NW
winds will also become gusty as the colder air moves in. Will
see gusts up to 25-30 mph, highest across outer Cape Cod and the
higher inland terrain.
Temps will only top off in the upper 20s to lower 30s well
inland to around 40 along the S coast.
&&
.SHORT TERM /5 PM THIS AFTERNOON THROUGH 6 PM SATURDAY/...
Tonight...
Cold air will continue to spill in across the region with H85
temps down to -11C to -15C. NW winds will diminish during the
night, but they will continue to stir along the coast and across
the higher terrain. With generally clear skies through most of
the night, temps will plummet. Readings will bottom out in the
single digits and teens, except from 20-25 across the outer
Cape, Nantucket and Block Island.
Saturday...
Expect mainly dry conditions through most of the day with NW
winds and frigid temperatures in place. Expect highs only in the
20s for most areas, expect the lower 30s along the immediate S
coast.
00Z models signaling a short wave in the nearly zonal mid level
northern stream flow working E Sat afternoon. Weak low pres
moves into central NH/VT, with a frontal boundary working down
the Maine coast. A fair amount of lift and moisture with this
system but, with the arctic air in place, so could see isolated
snow showers push into N Mass late in the day, with the best
chance across the Route 2 region.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
330 AM update...
Highlights...
- Colder than normal this weekend into the middle of next week
- Mainly dry weather prevails, just a low risk of scattered
snow showers Sat evening northern MA and then ocean effect
snow showers Mon into Tue across outer Cape Cod
Temperatures...
Amplified northern stream jet into southeast Canada and New England
will result in colder than normal temps for southern New England
thru this weekend and now appearing into the middle of next week.
The EC is most amplified with the northern stream jet and thus
coldest scenario for southern New England. GFS and GEFS not as
robust but the EC has support from its 50 member ensemble along with
the 00z Canadian and 00z UKMET models. Therefore will trend Mon/Tue
and Wed forecast toward the colder EC solution.
Precipitation...
Amplified northern stream shunts moisture from subtropical jet well
south of New England. This will support a continuation of our dry
weather pattern. The exception will be two potential chances for
minor precip events, 1) potent northern stream short wave moving
across central/northern New England late Sat/Sat evening may trigger
scattered snow showers across northern MA. In fact a closer
inspection shows potential for a few robust snow squalls across
northern MA/NH border given steep low level lapse rates, strong
surface convergence and sufficient low level moisture. NAM and GFS
bufkit indicate modest lift focused in the snow growth region.
However limiting factor is lack of low level moisture with surface
dew pts in the single digits ahead of short wave/surface front. This
is likely the reason why Hi Res guidance lacking much if any qpf and
simulated reflectivity. Will have to watch how models trend given
still 48 hrs out in time. 2) Surge of cold air early next week may
be delivered on northerly flow yielding potential ocean effect snow
showers for outer Cape Cod. There could be minor snow accumulations
given warm early season SSTs (+7C) combined with very cold 925 mb
temps of -12C yielding a delta-T of almost 20 degs. Otherwise most
locations remain precip free next 7 days.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Saturday/...High confidence.
12z update...
No major changes. VFR and dry weather expected with brief MVFR
possible in the higher terrain of western MA/CT. Main issue will
be gusty NW winds today with gusts up to 25 kt, except up to 30
kt across Cape Cod and Islands. Earlier discussion below.
=================================================================
Today...
VFR conditions. W-NW wind gusting to 20-25 kt, possibly up to
30 kt across the higher terrain and along the coast. Winds
diminishing from around 20Z to 23Z.
Tonight...
VFR. Leftover NW wind gusts up to around 20 kt across the
higher terrain and along the immediate coast, highest across the
outer Cape.
Saturday...
Mainly VFR. Clouds increase from W-E during the day. May see
local MVFR CIGS after 18Z across the higher terrain. Weak cold
front moves S after 21Z. Isolated -SHSN and local MVFR VSBYS
mainly near and N of the Mass Pike.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Saturday Night through Tuesday/...
330 AM update...
Saturday Night: Mainly VFR, with local MVFR possible 00z-03z in
potential scattered snow showers across northeast MA. Breezy.
Sunday: VFR.
Sunday Night: VFR. Breezy.
Monday through Tuesday: VFR although MVFR in scattered snow
showers possible across Cape Cod.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Saturday/...High confidence.
Through 12Z...
Small Craft Advisory headlines in place. SW winds will increase
this evening, expecting gusts up to 25-30 kt, highest across
the southern waters with seas increasing to 5-7 ft. Scattered
rain and/or snow showers move across with visibility locally
reduced as the precip moves across, but should improve from W-E
after 09Z.
Today...
Winds shift to NW this morning, with gusts of 25-30 kt
continuing through midday before starting to diminish during
the afternoon. Seas on the outer waters 5-7 ft. Small Craft
headlines continue for the coastal waters, which will diminish
on Narragansett Bay by mid morning.
Tonight...
NW wind gusts around 25 kts early, otherwise winds will slowly
diminish. Seas also gradually subsiding, but may linger at
around 5 ft across the outer waters where Small Craft headlines
will continue.
Saturday...
NW winds gusting to 20 kt through the day. Leftover 5 foot seas
early will subside across the waters E and S of Cape Cod and
Nantucket.
Outlook /Saturday Night through Tuesday/...
330 AM update...
Saturday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.
Sunday through Sunday Night: Winds less than 25 kt.
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Vsby may be reduced in scattered snow showers across eastern MA
waters.
Monday Night through Tuesday: Winds less than 25 kt. Seas up to
5 ft. Slight chance of snow showers. Vsby may be reduced in scattered
snow showers across eastern MA waters.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for
ANZ232>234.
Small Craft Advisory until 6 PM EST this evening for ANZ230.
Small Craft Advisory until 2 AM EST Saturday for ANZ231-251-
256.
Small Craft Advisory until 9 AM EST this morning for ANZ236.
Small Craft Advisory until 7 PM EST this evening for ANZ235-
237.
Small Craft Advisory until 9 AM EST Saturday for ANZ250.
Small Craft Advisory until 6 PM EST Saturday for ANZ254-255.
&&
SYNOPSIS...Nocera/EVT
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...Nocera
AVIATION...Nocera/EVT
MARINE...Nocera/EVTHazardous weather outlook, Dec 7, 4:06 AM EST, 6 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 406 AM EST Fri Dec 7 2018 CTZ002>004-MAZ002>024-026-RIZ001>008-080915- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 406 AM EST Fri Dec 7 2018 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-080915- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 406 AM EST Fri Dec 7 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
Nearby
Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.